# SDR WC7220151204001

- Difficulty date: December 4, 2015
- Submitted: December 4, 2015
- Operation: General aviation
- Make and model: Beech 400A
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 45A21183011
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A HIGH FREQUENCY EDDY CURRENT INSPECTION OF THE HORIZONTAL STABILIZER REAR SPAR FITTING LUGS WAS PERFORMED BY  IAW MM 55-50-00-601 AND MM 20-80-03-201.  THIS INSPECTION INCLUDES THE CROSS HATCHED AREAS OF THE LUGS WITH A MINIMUM RADIUS OF 0.5" OUT FROM EACH RADIUS. EACH BUSHING IS SCANNED 360 DEGREES AROUND THE BUSHINGS. THE PIVOT BUSHINGS ARE THEN INSPECTED FOR WEAR, CORROSION, CHEMICAL INTRUSION AND DAMAGE.  THERE IS NO INSPECTION CRITERIA THAT CALLS FOR AN INSPECTION OF THE REAR ATTACH LUG AREA.  STABILIZER S/N TT-113 WAS FOUND TO HAVE A CRACK IN THE REAR ATTACH LUG AREA, THIS WAS THE FIRST STABILIZER WE FOUND WITH A CRACK IN THIS AREA.  SINCE WE HAVE FOUND THE CRACK IN THIS AREA, TO BE SAFE, WE HAVE IMPLEMENTED THE PRACTICE OF LOOKING IN THIS LOCATION ON ALL PIVOT FITTING ASSEMBLIES THAT COME TO OUR FACILITY FOR THE HORIZONTAL STABILIZER RIB REPLACEMENT.  DURING THE INSPECTION OF THE PIVOT FITTING ASSEMBLY ON HORIZONTAL STABILIZER S/N TT-42 AREAS SHOWED SIGNS OF CRACKING.
